# SDR SIMA20140531005

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 27,075 hours, 23,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP ASSEMBLY INOPERATIVE AT ROW 10 - 12.  R & R FLOOR PROXIMITY STRIP LIGHT AT ROW 10 - 12 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD AT THIS TIME WITH NO DEFECTS NOTED.
